Cookies?
Library Header Image
LSE Research Online LSE Library Services

A nonparametric threshold model with application to zero returns

Linton, Oliver (2008) A nonparametric threshold model with application to zero returns. Statistics and Its Interface, 1 (2). pp. 321-326. ISSN 1938-7997

Full text not available from this repository.

Abstract

We propose a nonparametric censoring model for time series data. We propose an estimator of the censoring function based on extreme value regression. We obtain the pointwise distribution theory and suggest confidence intervals based on this theory. We use our model to explain the evolution of the frequency of zeros in stock index returns.

Item Type: Article
Official URL: http://www.intlpress.com/SII/
Additional Information: © 2009 International Press
Subjects: H Social Sciences > HG Finance
Sets: Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Research centres and groups > Financial Markets Group (FMG)
Date Deposited: 03 May 2011 11:09
Last Modified: 06 Sep 2012 13:07
URI: http://eprints.lse.ac.uk/id/eprint/35815

Actions (login required)

View Item View Item